BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 1 >

Please use this identifier to cite or link to this item:

Title: Formation of Singularities for Weakly Non-Linear N×N Hyperbolic Systems
Authors: Boiti, Chiara
Manfrin, Renato
Keywords: Blow-up
Hyperbolic Systems
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 1, (2001), 67p-90p
Abstract: We present some results on the formation of singularities for C^1 - solutions of the quasi-linear N × N strictly hyperbolic system Ut + A(U )Ux = 0 in [0, +∞) × Rx . Under certain weak non-linearity conditions (weaker than genuine non-linearity), we prove that the first order derivative of the solution blows-up in finite time.
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol27-num1-2001-p067-p090.pdf528.2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License